# SDR R61A201604150244

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N429YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000408
- Aircraft time: 4,769 hours, 3,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE AFT LT F/A FLASHLIGHT WAS INOPERATIVE. MAINTENANCE R & R FLASHLIGHT BULB IAW AMM AND OPS CHECKED GOOD.
